IUI/Progesterone Questions
2 Replies
jake80601 - June 20

I am new to these boards and would love someone
to chat with, I had an IUI on June 10th I am now
10 days in, the Dr. has put me on Progesterone
suppositories just to be on the safe side, I was
wondering if anyone was taking Progesterone
and what the side effects are, I have had some
cramping on and off I also have sore breasts
and was wondering if Progesterone can be causing it.
I have been TTC for a year now......

 

deedle1006 - June 20

Jake,

I have not taken progesterone supplements and will not need them for this cycle. I have heard that progesterone can cause pregnancy like symptoms. I would talk with my dr or pharmacist about side effects.

Deanna

 

liz - June 20

Hi Jake,

I was on progesterone supp. in May. I had very sore breasts, cramping down low and leg cramps.

I had questioned my re and they told me that progesterone is a very nasty drug and that these side affects could all be caused by it. When I got my neg I went of the progesterone and within a couple of days all the symptoms went away.

Becasuse the symptoms are similiar to that of pregnancy it could also be a postive for you.

Hang in there and best of luck to you.
Liz

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question